please please please never take ibuprofen long term. even if naproxen is giving you stomach aches it just isn’t even worth considering. after a few months on ibu my anxiety skyrocketed due to increased blood flow, i had random bruises and mouth sores, i had nose sores and bleeding, and also was having tons of heart issues. no one told me any of this before I switched. so please stay safe.
Had injection but felt incredibly sick on the bus back. I think it’s the antibiotics; I don’t seem to react well to anything will penicillin in it.
I got to see J for about 5 seconds. The bus stops directly outside where he works so I waved through the window and he waved back. Good to know he at least still recognises me.
I have cravings for green leafy veg again. Is that just something that happens when I’m on antibiotics? I want a load of lettuce and celery and cucumber and so on. Carrots as well.
The woman at the clinic recommended I take a multivitamin and/or have lots of orange juice because I’m on naproxen (I think she is actually some kind of god because she knows so much about everything and is just generally amazing) and that I should take it with food because it can damage stomach lining, and that arthritis can be controlled through diet and just wow so much knowledge and help about my health and I only went there to get contraception.